# SDR SWIA201332974

- Difficulty date: March 8, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 33,220 hours, 26,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD CRACKED IN CRUISE.  (FLT 2611)  REPLACED F/O WINDSHIELD IAW AMM.  P/N: NP-139321-6 S/N ON: 2214H5385 S/N OFF: 2140R6529
